My 19 year old daughter has been on zoloft for 3 months in the last 2 weeks she has started to itch?
- 30 Nov 2010 by kirbyrj
- zoloft, pruritus
Could this be due to the Zoloft?
30 Nov 2010
Itching is an rare side effect of taking Zoloft, please do talk with the doc/pharmacist who did precribe the med., he/she may alter the dose or change the med.
Wish you daughter well!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... think it may have started last summer. She is currently taking 100 mg of Zoloft, which took 5 months for her psychiatrist to increase it to that ...
4 answers • 26 Aug 2009
After taking hydroxychloroquine for only two months I started itching, I called my doctor and she told me to stop taking and prescribed hydroxyzine ...
1 answer • 2 Nov 2010
My 82 year old father has constantly itchy skin to the point of him almost being driven nuts by a constant itch he cannot fix. What do we do what ...
1 answer • 8 Jan 2015
Now, before you start thinking I'm crazy hear (read) me out.. My left foot started itching about 4 months ago and it won't stop. My right ...
0 answers • 30 Mar 2015
I have been on 25 mg of Zoloft a day for 3 weeks. Most of my side effects have subsided, but my skin started itching 2 days ago. I don't have a ...
1 answer • 23 Apr 2015